# SDR COMA0460663

- Difficulty date: December 6, 2004
- Submitted: December 9, 2004
- Operation: Air carrier
- Aircraft: N924CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7026
- Aircraft time: 27,263 hours, 25,686 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Open
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

CARGO DOOR CAUTION MESSAGE, ABNORMAL CABIN ALTITUDE CLIMB RATE. CARGO DOOR FOUND PARTIALLY OPEN.  NO DEFECTS FOUND, CLOSED DOOR AND A/C PRESSURIZE NORMAL.
